# SDR FDEA201305301143

- Difficulty date: May 30, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 43,995 hours, 22,752 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: A52374018204
- Condition: Cracked
- Location: Cargo Door
- Part time: 43,995 hours, 22,752 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR EXTERIOR SKIN FWD LOWER CORNER EDGE CRACKED.  COMPLIED WITH EA6-5230-168203.
